# SDR J7SA201907230001

- Difficulty date: July 20, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- Aircraft time: 12,662 hours, 7,798 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DIVERTED DUE TO APU FIRE INDICATION. FIRE BOTTLE WAS ACTIVATED. AIRCRAFT LANDED WITHOUT INCIDENT. APU MOUNT/FIREWALL SEALANT RESTORATION ACCOMPLISHED. R&R FIRE BOTTLE AND CARTRIDGE.
